# SDR ASOA2013012302881

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS 409+128 HAS MULTIPLE AREAS OF EXTENSIVE CORROSION.  REMOVED & INSTALLED SERVICEABLE SEAT TRACK BS 409 - 409+128 IAW AMM TASK 53-01-11-400-802.  FABRICATED SEAT TRACK IAW REO 601R-53-00-485.
